# SDR 03FDEA01125

- Difficulty date: July 22, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 38,578 hours, 25,658 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR LEVER RAISED TO UP POSTION.  LANDING GEAR WARNING HORN STAYS ON STEADY WITH RED UNSAFE LIGHTS IN NOSE, LT AND RT LANDING GEAR ANNUNCIATOR.  COMPLIED WITH QRH.  AFTER 5 MIN IN FLT LIGHTS EXTINGUISHED AND HORN STOPPED.  RE-RACKED LANDING GEAR ACCESSORY BOX.  MOISTURE FOUND, DRIED OUT.  C/W SYS CHECK AND CHECKED GOOD.  NOTIFIED MOCC.  ALL IAW GMM 32-09-122-5.
